# SDR FDEA202301160112

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18785
- Condition: Cracked
- Location: Lt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT INTERNAL BORESCOPE INSPECTION ON LEFT HAND NUMBER 7 SLAT   LOOSE RIVETS AREA (SNRM N00517) , FOUND THE SLAT INTERNAL RIB CRACK AT STATION XOS   983.612.  RIB AT LEFT HAND NUMBER 7 SLAT INTERNAL AT STATION XOS 983.612 AREA REPAIRED   AS PER EA# 1-5750-T0372632 A P1.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
